# SDR CALA2022040800926

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 65,929 hours, 24,609 cycles
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: 8220990004
- Part serial: 1636
- Condition: Inoperative
- Location: Hf2
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF 2 RADIO RECEPTION AND TRANSMISSION PROBLEM AT ALL STATIONS REMOVED AND REPLACED NO 2 HF TRANSCEIVER IN REF AMM CH 23-11-21. PERFORMED OPS CHK. CHK OK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1877893  SN OFF 1636 TRANSCEIVER, HF  OFF 29-2311-9-0010 1636 ON 29-2311-9-0010 1165
